# SDR 95ZZZX2697

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9347H
- Make and model: Cessna 172M
- Aircraft serial: 17266105
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 05411991
- Condition: Broken
- Location: Lt Mlg
- Part time: 2,231 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, LEFT MAIN GEAR AXLE CRACKED.  THE OUTER HALF COMPLETELY SEPARATED FROM THE INNER HALF WHICH REMAINED ON THE GEAR LEG.  THERE WAS NO EVIDENCE OF PREVIOUS CRACKS OR HARD LANDINGS.
